Connect with us

Hi, what are you looking for?

Uncategorized

This Is What Happens When You Take Experimental COVID-19 Vaccine


A woman from Oakland City, Indiana in the United States warned others to not get the experimental Moderna COVID-19 vaccine after she suffered tongue spasms and whole body convulsions. She posted her videos on Facebook where her entire body is seen shaking uncontrollably. The CDC said such side-effects are “mild” and “normal”.

Woman Suffers Whole Body Convulsions After Taking Experimental Moderna COVID-19 Vaccine
Woman Suffers Whole Body Convulsions After Taking Experimental Moderna COVID-19 Vaccine

Shawn Skelton, the resident of Oakland City who works for Good Samaritan Home, a nursing home in Evansville claimed she suffered uncontrollable shaking and tongue spasms after taking the experimental Moderna’s COVID-19 vaccine. She and her fiance believe the convulsions could only be a reaction to the shot.

In a Facebook post on 8th January 2021, she warned others against considering to get the experimental vaccine shot.

If you are considering the vaccine for covid….. the MODERNA…. I would advise against it! I’m in bad shape! Everyday getting worse and I’m not getting help or answers! I’m scared to death to say the least!

And to find someone willing to attempt to figure this out hasn’t been very successful! I went to 2 hospitals today, walked out of deaconess and went to St Vincent. No answers there either. They say let’s see a neurologist (who knows when they can see me) yesterday my tongue began to spasm and it hasn’t quit.

Today my whole body has been convulsing all day! They sent me home!! I’m posting 2 videos that are quite embarrassing if you know me but I want you to see what’s happening to me!

Just please pray for me

“Three days later after the Moderna shot, this was the uncontrollable shakes,” Skelton’s fiance, Rich Vidiella, said from her hospital bedside Monday. “If she gets worked up thinking about it, she gets crying. It takes over her body for like a good maybe minute or two, and she’ll start shaking even worse.”

“Nobody wants to point it toward the vaccine,” Vidiella said.

Speaking on the matter Dr. Craig Everett Haseman, a local doctor said, “To cause uncontrollable shaking, you’d have to have something that’s — throughout your whole body, you’d have to have something that affects your brain or your nervous system. It would have to cause some kind of neurological abnormality in the spinal cord or the brain itself.”

Meanwhile, the CDC weighing in on Skelton’s claims said the side effects “tend to be mild to moderate and go away quickly.”


Click to comment

Leave a Reply

Your email address will not be published. Required fields are marked *

You May Also Like

Uncategorized

In a move seen as an official signal that she is entering the 2020 contest for president, Sen. Elizabeth Warren (D-Mass.) on Monday sent...

THIS IS A HISTORIC MOMENT TO SAVE THE COUNTRY! Will the current leadership in Wisconsin change their electoral college votes and assign them to...

Reporter Busts Soldiers in Germany Holding Trump Hats, Trump Flag While Waiting to Meet President by Kristinn Taylor December 26, 2018 The media are...

Two thousand National Guard troops in Washington, D.C. to protect the Biden inauguration this week have been sworn in as Special Deputy U.S. Marshals....